# SDR SWAA2021060477926

- Difficulty date: May 27, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT EMERGENCY EXIT LOCATOR LIGHT L1358 IS INOP ; / REPLACED LAMPS IN R/H OVERWING EXIT EMERGENCY EXIT LOCATOR LIGHT L1358; OPS CHECK GOOD IAW AMM 33-51-01-960-801. ATAG A69819; ALL WORK C/W AUDIT C/W
